Search results

Journal Article (239)

1.
Journal Article
Alfke, D.; Feng, L.; Lombardi, L.; Antonini, G.; Benner, P.: Model Order Reduction for Delay Systems by Iterative Interpolation. International Journal for Numerical Methods in Engineering 122 (3), pp. 684 - 706 (2021)
2.
Journal Article
Asif, M. M. A.; Ahmad, M. I.; Benner, P.; Feng, L.; Stykel, T.: Implicit Higher-Order Moment Matching Technique for Model Reduction of Quadratic-bilinear Systems. Journal of the Franklin Institute 358 (3), pp. 2015 - 2038 (2021)
3.
Journal Article
Benner, P.; Dufrechou, E.; Ezzatti, P.; Gallardo, R.; Quintana-Ortí, E.: Factorized Solution of Generalized Stable Sylvester Equations Using Many-Core GPU Accelerators. Journal of Supercomputing (2021)
4.
Journal Article
Benner, P.; Fassbender, H.; Saltenberger, P.: A Rational Even-IRA Algorithm for the Solution of T-even Polynomial Eigenvalue Problems. SIAM Journal on Matrix Analysis and Applications (accepted)
5.
Journal Article
Benner, P.; Goyal, P. K.: Interpolation-Based Model Order Reduction for Polynomial Systems. SIAM Journal on Scientific Computing 43 (1), pp. A84 - A108 (2021)
6.
Journal Article
Benner, P.; Goyal, P. K.; Heiland, J.; Pontes Duff, I.: Operator Inference and Physics-Informed Learning of Low-Dimensional Models for Incompressible Flows. Electronic Transactions on Numerical Analysis: Special Issue SciML (accepted)
7.
Journal Article
Benner, P.; Gugercin, S.; Werner, S. W. R.: Structure-Preserving Interpolation of Bilinear Control Systems. Advances in Computational Mathematics (accepted)
8.
Journal Article
Benner, P.; Gugercin, S.; Werner, S. W. R.: Structure-Preserving Interpolation for Model Reduction of Parametric Bilinear Systems. Automatica (accepted)
9.
Journal Article
Benner, P.; Khoromskaia, V.; Khoromskij, B.; Kweyu, C. M.; Stein, M.: Regularization of Poisson-Boltzmann Type Equations with Singular Source Terms Using the Range-Separated Tensor Format. SIAM Journal on Scientific Computing 43 (1), pp. A415 - A445 (2021)
10.
Journal Article
Benner, P.; Liang, X.; Miodragović, S.; Truhar, N.: Relative Perturbation Theory for Quadratic Hermitian Eigenvalue Problems. Linear Algebra and its Applications 618, pp. 97 - 128 (2021)
11.
Journal Article
Benner, P.; Palitta, D.: On the Solution of the Nonsymmetric T-Riccati Equation. Electronic Transactions on Numerical Analysis 54, pp. 68 - 88 (2021)
12.
Journal Article
Benner, P.; Stillfjord, T.; Trautwein, C.: A Linear Implicit Euler Method for the Finite Element Discretization of a Controlled Stochastic Heat Equation. IMA Journal of Numerical Analysis (accepted)
13.
Journal Article
De Falco, P.; Weinkamer, R.; Wagermaier, W.; Li, C.; Snow, T.; Terrill, N. J.; Gupta, H. S.; Goyal, P. K.; Stoll, M.; Benner, P. et al.; Fratzl, P.: Tomographic X-ray Scattering based on Invariant Reconstruction: Analysis of the 3D Nanostructure of Bovine Bone. Journal of Applied Crystallography 54 (2), pp. 486 - 497 (2021)
14.
Journal Article
Feng, L.; Benner, P.: On Error Estimation for Reduced-order Modeling of Linear Non-Parametric and Parametric Systems. ESAIM: Mathematical Modelling and Numerical Analysis 55 (2), pp. 561 - 594 (2021)
15.
Journal Article
Yıldız, S.; Goyal, P. K.; Benner, P.; Karasözen, B.: Learning Reduced-order Dynamics for Parametrized Shallow Water Equations from Data. International Journal for Numerical Methods in Fluids (accepted)
16.
Journal Article
Aliyev, N.; Benner, P.; Mengi, E.; Voigt, M.: A Subspace Framework for H-Norm Minimization. SIAM Journal on Matrix Analysis and Applications 41 (2), pp. 928 - 956 (2020)
17.
Journal Article
Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: A Numerical Comparison of Different Solvers for Large-Scale, Continuous-Time Algebraic Riccati Equations and LQR Problems. SIAM Journal on Scientific Computing 42 (2), pp. A957 - A996 (2020)
18.
Journal Article
Benner, P.; Dolgov, S.; Onwunta, A.; Stoll, M.: Low-Rank Solution of an Optimal Control Problem constrained by Random Navier-Stokes Equations. International Journal for Numerical Methods in Fluids 92 (11), pp. 1653 - 1678 (2020)
19.
Journal Article
Benner, P.; Du, X.; Yang, G.; Ye, D.: Balanced truncation of linear time-invariant systems over finite-frequency ranges. Advances in Computational Mathematics 46, 82, 34 pages (2020)
20.
Journal Article
Benner, P.; Goyal, P. K.; Kramer, B.; Peherstorfer, B.; Willcox, K.: Operator Inference for Non-Intrusive Model Reduction of Systems with Non-Polynomial Nonlinear Terms. Computer Methods in Applied Mechanics and Engineering 372, 113433, 17 pages (2020)
Go to Editor View